University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Vishik, M"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Vishik, MI, Chepyzhov, VV and Zelik, SV (2013) Regular attractors and nonautonomous perturbations of them Sbornik Mathematics, 204 (1). pp. 1-42.

Vishik, MI and Zelik, SV (2011) Attractors for the nonlinear elliptic boundary value problems and their parabolic singular limit arXiv.

Chepyzhov, VV, Vishik, MI and Zelik, Sergey (2011) Strong trajectory attractors for dissipative Euler equations Journal des Mathematiques Pures et Appliquees, 96. pp. 395-407.

Vishik, MI, Zelik, SV and Chepyzhov, VV (2010) Strong Trajectory Attractor for a Dissipative Reaction-Diffusion System DOKLADY MATHEMATICS, 82 (3). pp. 869-873.

Vishik, MI and Zelik, SV (1999) Regular attractor for a non-linear elliptic system in a cylindrical domain SBORNIK MATHEMATICS, 190 (5-6). pp. 803-834.

Vishik, MI and Zelik, SV (1996) The trajectory attractor of a non-linear elliptic system in a cylindrical domain SBORNIK MATHEMATICS, 187 (11-12). pp. 1755-1789.

This list was generated on Tue Nov 21 02:47:32 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800